Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for abdominal cramps after stopping Primolut N

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6230 Questions

default
Posted on Fri, 3 Mar 2017 in Women's Health
Question: Hi.
I am currently taking primolut n to delay my period. I've been away for 2 days and couldn't take the pill. I have been having cramps and I'm worried my period might start -- can I continue using primolut to delay?
doctor
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer:
When are your menses expected ?

Detailed Answer:
Hi,

Primolut is only effective is started at least 3days to the expected date of your menses. If this is the case with you, I'd say you should start taking it. If you have less than three days but had started, I'd say continue. At the XXXXXXX possibilities are that it may fail but there remains a possibility that this can actually help postpone it.

I hope to hear from you. I wish you well. Keep me posted.

Kind regards





Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Primolut n

doctor1 MD

I missed my my period last month went to the doctor .did all tests.no pregnancy .uterus empty. i was prescribed Primolut N 1 tablet 3 times for 5 days. i am now 3 days after this course still no period but a few drops of blood and clots.. what should i do??

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months usually. I already have a kid of 10 years and my age is 38 years. I am quite heavy with 80 kgs weight as...

doctor1 MD

Hello doctor! I had my periods on October 15 and after that me and my boyfriend had sex on nov 11 using protection and while removing it the condom has stuck inside! Usually I get irregular periods but from 4 months I’m getting regularly. Now i...

doctor1 MD

Is it possible to take Primolut N along with Birth control pills? Will it effect the birth control pills?

doctor1 MD

Hello,

Im 25 yrs old. I got married 1.5 yrs before. In the first month after my marriage I was conceived due to the use of Primolut N tablet. Since i was not ready, I got abortion. Now, we are planning to have a baby. Its been 5 months we are planning to have baby, Im still not conceived. My question is, Can I take Primolut N tablet and try to get conceived ? will there be any bad effect in future? Please suggest me what should i do?



Thanks in Advance.

doctor1 MD

Hi Doctors,

I am 29 year old, 5.4, 67 kg. married since a year and trying to conceive. I have been tracking my periods since a year this is the status -
I have skipped my periods for a month if I do not take Primolut N tablets. Hence, I have a tendency to take 5 tablets to induce periods regularly on a monthly basis. Last period that I got on tablets was 14th April 2011. Then I stopped the tablets and started herbal medicine (Angus Castus). Checked my ovulation using OPK and also monitored my cervical mucus. Got ewcm on 13th May morning, hence we had unprotected sex on 13th May night. I must highlight that my LH hormone was not high enough to be detected on OPKs as I would get only faint lines, hence went with the more traditional method of ewcm.

I have not got my periods since 14th April. I took hpt at 14dpo, 18dpo and 20dpo – considering 13th May as my day of ovulation. I have got –ve hpt, but ever since 13th may, I have experienced sinus problems, feel more tired than normal pms, feel tingly sensation on my lower abdomen, feel constipated, want to sleep all the time.

I am in UK and I approached my GP who suggested FMU to be tested. I have a history of cystic ovaries (as a child since I got my periods at the age of 11 – I was in India at that time). Its hard to get hold of gyno here and I am unable to convince my GP to get my harmones checked and do sonography to check my cysts (if I have them). GPs here tend to follow a process and unless I do not tick all boxes for their procedure, I will not get appointment with the gyno.

Sorry about the long story – but please can you help me. Much Much appreciated. Many Thanks!